# SDR IPXA12M70960

- Difficulty date: December 28, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 53,336 hours, 9,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E SKIN IS CRACKED AT SLAT TRACK NR 12 CUT OUT.     REPAIRED LT WING FIXED L/E SKIN AT SLAT TRACK NR 12 CUT OUT REF SRM 57-40-02, REPAIR 7, FIG 201, REV 48.
